# SDR ZW0A0209002

- Difficulty date: August 21, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N940AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49825
- Aircraft time: 39,943 hours, 24,213 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON FUSELAGE SKIN ON FWD SIDE OF STA 693, RT OUTBOARD SIDE OF LONGERON 30 AT SCUPPER DRAIN.  REMOVED CORROSION PER SPM 6-80-01.  REPAIRED AREA PER ARA 18279.
